# SDR AALA20071593

- Difficulty date: August 20, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N440AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49459
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHTS AT LEFT AND RIGHT FORWARD OVERWING EXIT INOPERATIVE.  CLEANED BATTERY TERMINALS FOR EMERGENCY LIGHTS AT LEFT AND RIGHT FORWARD OVERWING EXIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
